Dark circles around eyes with allopurinol

Stopping Gout Together Forums Help My Gout! The Gout Forum Dark circles around eyes with allopurinol

This topic contains 1 reply, has 0 voices, and was last updated by  Jay 1 year, 8 months ago.

  • Author
    Posts
  • #2210

    Jay


    I have been taking Allopurinol for about 3 months, starting with 100 MG/day the first week, followed by 200 MG/day the 2nd week and 300 MG/day since tell 3rd week.

    Last week I noticed a dark discoloration around both eyes, extending down to my cheek bones. This is not a known side effect of allopurinol, but I wonder if someone can tell me if this drug dilates blood vessels, which might be the cause of the darker color under the thin skin around the eyes.

    The discoloration might also be due to aging, as I recently turned 59. But seems to me it appeared much too abruptly to be attributed to aging.


    Panda

  • #2218

    Jay

    Hello.
    Thank you for your reply and for taking the time to post my question in the forum. At this point I don’t remember why I chose to ask my question outside the forum. But again, thanks for posting it for me.
    Jay

You should log in to GoutPal to reply to this topic.


If you do not want to log in, you can post a reply via the orange Gout Help button, or raise a new GoutPal helpdesk ticket.